Alert archive / Idaho / River Flood Warnings in 2009

River Flood Warning 2, NWS Spokane, WA

January 8, 2009Kootenai County, Shoshone County, Idaho

NWS Spokane, WA issued this river flood warning at Jan 8, 2009, 2:48 AM PST for Kootenai County, Shoshone County, Idaho. It took effect at Jan 8, 2009, 3:03 PM PST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jan 8, 2009, 2:48 AM PST (10:48 UTC)
In effect from
Jan 8, 2009, 3:03 PM PST
Expired
Jan 9, 2009, 6:32 AM PST
In force
15 hr
Issued by
NWS Spokane, WA
Flood severity
Minor

Counties Kootenai County, ID, Shoshone County, ID

The radar

The Spokane radar (KOTX), 101 km from the middle of the area, began a volume at 10:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Coeur d'Alene River at Cataldo (CTLI1).

Action stage
42 ft
Minor stage
43 ft
Moderate stage
46 ft
Major stage
50 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 12413500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS46 KOTX 081048
FLWOTX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPOKANE, WA
248 AM PST THU JAN 08 2009

...THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN IDAHO...

  COEUR DALENE RIVER AT CATALDO AFFECTING SHOSHONE AND KOOTENAI 
  COUNTIES

WARM TEMPERATURES COMBINED WITH BREEZY CONDITIONS AND CONTINUED RAINFALL 
WILL PRODUCE SIGNIFICANT RISES ON THE COEUR DALENE RIVER AT CATALDO.  THE 
RIVER WILL RISE TO FLOOD STAGE AROUND 4 PM TODAY WITH MINOR FLOODING EXPECTED.

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=OTX

IDC055-079-082248-
/O.NEW.KOTX.FL.W.0002.090109T0234Z-090109T1323Z/
/CTLI1.1.ER.090109T0234Z.090109T0600Z.090109T0723Z.NO/
248 AM PST THU JAN 08 2009

THE NATIONAL WEATHER SERVICE IN SPOKANE, WA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE COEUR DALENE RIVER AT CATALDO.
* FROM LATE AFTERNOON THROUGH LATE TONIGHT.
* AT 02:30 AM THURSDAY THE STAGE WAS 39.1 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 43.0 FEET. 
* THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 4 PM TODAY.
* MINOR FLOODING IS FORECAST WITH A CREST OF 43.1 FEET.
* AT 43.0 FEET...MINOR FLOODING OF FARMLAND FROM CATALDO DOWNSTREAM TO
  HARRISON IS LIKELY. THE CAMPGROUND AT CATALDO WILL ALSO BEGIN TO 
  FLOOD.

$$
4 follow-up statements
000 
WGUS86 KOTX 081447
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
647 AM PST THU JAN 08 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...IDAHO...

  PALOUSE RIVER NEAR POTLATCH AFFECTING WHITMAN AND LATAH COUNTIES

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO..
  COEUR DALENE RIVER AT CATALDO AFFECTING SHOSHONE AND KOOTENAI 
  COUNTIES

SIGNIFICANT RAINFALL COMBINED WITH SNOWMELT WILL CONTINUE TO PRODUCE
RISES ON MANY OF THE RIVERS AND STREAMS IN SOUTHEAST
WASHINGTON AND OVER THE CENTRAL IDAHO PANHANDLE. IN PARTICULAR...
MINOR FLOODING IS EXPECTED TO OCCUR ON THE PALOUSE RIVER AS WELL
AS PORTIONS OF THE COEUR DALENE RIVER. 

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=OTX

IDC055-079-090247-
/O.CON.KOTX.FL.W.0002.090109T0234Z-090109T1323Z/
/CTLI1.1.ER.090109T0234Z.090109T0600Z.090109T0723Z.NO/
647 AM PST THU JAN 08 2009

THE FLOOD WARNING CONTINUES FOR
  THE COEUR DALENE RIVER AT CATALDO
* FROM THIS EVENING TO LATE TONIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 06:30 AM THURSDAY THE STAGE WAS 40.5 FEET 
* MINOR FLOODING IS FORECAST TO DEVELOP BY LATE
  AFTERNOON.
* FLOOD STAGE IS 43.0 FEET 
* AT 43.0 FEET...MINOR FLOODING OF FARMLAND FROM CATALDO DOWNSTREAM TO
  HARRISON IS LIKELY. THE CAMPGROUND AT CATALDO WILL ALSO BEGIN TO 
  FLOOD.

$$

WAC075-IDC057-090131-
/O.EXT.KOTX.FL.W.0001.090108T1726Z-090109T0131Z/
/PLOI1.1.RS.090108T1726Z.090108T1800Z.090108T1931Z.NO/
647 AM PST THU JAN 08 2009

THE FLOOD WARNING CONTINUES FOR
  THE PALOUSE RIVER NEAR POTLATCH
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 05:45 AM THURSDAY THE STAGE WAS 12.6 FEET 
* MINOR FLOODING IS FORECAST TO DEVELOP THIS AFTERNOON.
* FLOOD STAGE IS 15.0 FEET 
* AT 15.0 FEET...FLOODING OF LOW LYING AREAS BETWEEN POTLATCH, ID AND 
  PALOUSE, WA IS LIKELY. THIS INCLUDES THE LIONS CLUB COMMUNITY PARK.

$$
000 
WGUS86 KOTX 082053
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
1253 PM PST THU JAN 08 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO...
WASHINGTON...

  COEUR DALENE RIVER AT CATALDO AFFECTING SHOSHONE AND KOOTENAI 
  COUNTIES
  PALOUSE RIVER NEAR POTLATCH AFFECTING WHITMAN AND LATAH COUNTIES

SNOWMELT AND RAINFALL OVER THE LAST 48 HOURS WILL PRODUCE SIGNIFICANT 
RISES ON THE PALOUSE RIVER NEAR POTLATCH AND THE COEUR DALENE RIVER 
NEAR CATALDO. AT THIS TIME ONLY MINOR FLOODING IS EXPECTED ALONG 
BOTH RIVERS.

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=OTX

IDC055-079-090853-
/O.EXT.KOTX.FL.W.0002.090108T2303Z-090109T1807Z/
/CTLI1.1.ER.090108T2303Z.090109T0600Z.090109T1207Z.NO/
1253 PM PST THU JAN 08 2009

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE COEUR DALENE RIVER AT CATALDO
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:30 PM THURSDAY THE STAGE WAS 42.0 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 43.0 FEET 
* THE RIVER IS FORECAST TO CREST NEAR 43.8 FEET LATE TONIGHT BEFORE 
  FALLING BELOW FLOOD STAGE EARLY FRIDAY MORNING.
* AT 44.0 FEET...HOMES NEAR THE RIVER MAY EXPERIENCE SOME FLOODING OF 
  BASEMENTS. CCC ROAD WILL BEGIN TO BE FLOODED NEAR THE MENNONITE 
  CHURCH.

$$

WAC075-IDC057-090852-
/O.EXT.KOTX.FL.W.0001.090108T2205Z-090109T1200Z/
/PLOI1.1.RS.090108T2205Z.090109T0000Z.090109T1200Z.NO/
1253 PM PST THU JAN 08 2009

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE PALOUSE RIVER NEAR POTLATCH
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:45 AM THURSDAY THE STAGE WAS 13.6 FEET 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET 
* THE RIVER IS FORECAST TO REACH FLOOD STAGE LATE THIS EVENING AND
  CREST AROUND 15 FEET BRIEFLY BEFORE FALLING BELOW FLOOD STAGE 
  EARLY TOMORROW MORNING.
* AT 15.0 FEET...FLOODING OF LOW LYING AREAS BETWEEN POTLATCH, ID AND 
  PALOUSE, WA IS LIKELY. THIS INCLUDES THE LIONS CLUB COMMUNITY PARK.

$$
FONTENOT
000 
WGUS86 KOTX 090335
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
735 PM PST THU JAN 08 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO...
WASHINGTON...

  COEUR DALENE RIVER AT CATALDO AFFECTING SHOSHONE AND KOOTENAI 
  COUNTIES
  PALOUSE RIVER NEAR POTLATCH AFFECTING WHITMAN AND LATAH COUNTIES

SNOWMELT AND RAINFALL OVER THE LAST 48 HOURS WILL PRODUCE FLOODING
ON THE PALOUSE RIVER NEAR POTLATCH AND THE COEUR DALENE RIVER 
NEAR CATALDO. AT THIS TIME ONLY MINOR FLOODING IS EXPECTED ALONG 
BOTH RIVERS.

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=OTX

IDC055-079-091535-
/O.EXT.KOTX.FL.W.0002.000000T0000Z-090109T2000Z/
/CTLI1.1.RS.090109T0236Z.090109T0600Z.090109T1401Z.NO/
735 PM PST THU JAN 08 2009

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE COEUR DALENE RIVER AT CATALDO
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 07:01 PM THURSDAY THE STAGE WAS 43.0 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 43.0 FEET 
* THE RIVER IS FORECAST TO CREST NEAR 43.8 FEET LATE THURSDAY NIGHT OR
  EARLY FRIDAY MORNING AND FALL BELOW FLOOD STAGE BY LATE FRIDAY MORNING.
* AT 44.0 FEET...HOMES NEAR THE RIVER MAY EXPERIENCE SOME FLOODING OF 
  BASEMENTS. CCC ROAD WILL BEGIN TO BE FLOODED NEAR THE MENNONITE 
  CHURCH.

$$

WAC075-IDC057-091535-
/O.EXT.KOTX.FL.W.0001.000000T0000Z-090109T2000Z/
/PLOI1.1.RS.090108T2322Z.090109T0201Z.090110T2000Z.NO/
735 PM PST THU JAN 08 2009

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE PALOUSE RIVER NEAR POTLATCH
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 07:16 PM THURSDAY THE STAGE WAS 15.7 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET 
* FORECAST...THE RIVER WILL REMAIN NEAR 15.5 FEET THROUGH EARLY
  FRIDAY MORNING. ADDITIONAL RISES ARE POSSIBLE DUE TO RIVER ICING.
  ANY ADDITIONAL RISES ARE EXPECTED TO BE MINOR. THE RIVER SHOULD 
  FALL BELOW BELOW FLOOD STAGE BY 12 PM FRIDAY.
* AT 15.0 FEET...FLOODING OF LOW LYING AREAS BETWEEN POTLATCH, ID AND 
  PALOUSE, WA IS LIKELY. THIS INCLUDES THE LIONS CLUB COMMUNITY PARK.

$$
000 
WGUS86 KOTX 091432
FLSOTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE, WA
632 AM PST FRI JAN 09 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
IDAHO...WASHINGTON...

  COEUR DALENE RIVER AT CATALDO AFFECTING SHOSHONE AND KOOTENAI 
  COUNTIES
  PALOUSE RIVER NEAR POTLATCH AFFECTING WHITMAN AND LATAH COUNTIES

COOLER AND DRIER CONDITIONS HAVE ALLOWED BOTH THE COEUR DALENE RIVER AT CATALDO 
AND PALOUSE RIVER AT POTLATCH TO FALL BELOW FLOOD LEVELS. BOTH RIVERS WILL 
CONTINUE TO SEE FALLING LEVELS THROUGH THE DAY. 

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE.

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=OTX

IDC055-079-091502-
/O.CAN.KOTX.FL.W.0002.000000T0000Z-090109T2000Z/
/CTLI1.1.RS.090109T0236Z.090109T0745Z.090109T1019Z.NO/
632 AM PST FRI JAN 09 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE COEUR DALENE RIVER AT CATALDO
* AT 06:00 AM FRIDAY THE STAGE WAS 42.6 FEET 
* FELL BELOW FLOOD STAGE AT  2:19 AM FRIDAY.
* FLOOD STAGE IS 43.0 FEET 
* FORECAST...THE RIVER WILL CONTINUE TO FALL THROUGH THE DAY HOWEVER
  MINOR FLUCTUATION NEAR FLOOD STAGE ARE STILL POSSIBLE EARLY THIS
  MORNING.
* AT 43.0 FEET...MINOR FLOODING OF FARMLAND FROM CATALDO DOWNSTREAM TO
  HARRISON IS LIKELY. THE CAMPGROUND AT CATALDO WILL ALSO BEGIN TO 
  FLOOD.

$$

WAC075-IDC057-091502-
/O.CAN.KOTX.FL.W.0001.000000T0000Z-090109T2000Z/
/PLOI1.1.RS.090108T2322Z.090109T0615Z.090109T1357Z.NO/
632 AM PST FRI JAN 09 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE PALOUSE RIVER NEAR POTLATCH
* AT 06:15 AM FRIDAY THE STAGE WAS 14.9 FEET 
* FELL BELOW FLOOD STAGE AT  6:00 AM FRIDAY.
* FLOOD STAGE IS 15.0 FEET 
* FORECAST...THE RIVER WILL CONTINUE TO FALL STEADILY THROUGH THE DAY...HOWEVER
  MINOR FLUCTUATIONS NEAR FLOOD STAGE WILL STILL BE POSSIBLE THIS MORNING. 
* AT 15.0 FEET...FLOODING OF LOW LYING AREAS BETWEEN POTLATCH, ID AND 
  PALOUSE, WA IS LIKELY. THIS INCLUDES THE LIONS CLUB COMMUNITY PARK.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this river flood warning went out at Jan 7, 10:05 PM PST, 4 hours 43 minutes earlier.

Area forecast discussion, Jan 7, 10:05 PM PST, 4 hours 43 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SPOKANE WA
1005 PM PST WED JAN 7 2009

.SYNOPSIS...
A MOIST AND MILD SUBTROPICAL AIRMASS WILL INCREASE THE THREAT OF
SIGNIFICANT VALLEY RAINS...RISING SNOW LEVELS...AND GUSTY WINDS
THROUGH THURSDAY. URBAN AND SMALL STREAM FLOODING IS EXPECTED OVER
PORTIONS OF REGION THROUGH EARLY FRIDAY. DRIER WEATHER IS EXPECTED
FOR FRIDAY INTO THE WEEKEND WITH TEMPERATURES RETURNING TO SEASONAL
LEVELS. THIS WILL DRAMATICALLY LOWER THE THREAT OF FLOODING.

&&

.DISCUSSION...
REST OF TONIGHT...WV/IR IMAGERY SHOWS THE INLAND NW REMAINING IN
A MOIST WESTERLY FLOW...WITH A DISTINCT SHORT-WAVE APPROACHING THE
PACIFIC COAST. SFC LOW PRESSURE IS ANALYZED NEAR THE SOUTHERN BC
COAST WITH A COLD FRONT TRAILING SW ALONG THE WA COAST INTO THE
PACIFIC. AMSU TPW SHOWS PWAT VALUES OVER 1.10 INCHES AIMED AT THE
COAST...THOUGH IT IS EDGING SOUTH. MODELS ANALYZE THIS FEATURE
REASONABLY WELL. THE MOIST WESTERLY FLOW WILL MEAN STEADY PRECIP
CONTINUING INTO THE WESTERN CASCADES...SLOPPING OVER THE CREST
THROUGH INTO WESTERN CHELAN AND OKANOGAN COUNTY. THE WEST FLOW
WILL ALSO MEAN HIGH PRECIP CHANCES OVER THE ID PANHANDLE. AS THE
SFC LOW AND ITS TRAILING COLD FRONT PUSH INLAND...ADDITIONAL
FRONTAL/SYNOPTIC FORCING WILL ELEVATE THE PRECIP RISK ACROSS THE
EASTERN THIRD OF WASHINGTON. THIS SUPPORTING INCREASING
PRECIPITATION OVERNIGHT INTO THURSDAY MORNING...BEFORE THE COLD
FRONT PASSES BETWEEN 12-18Z. RADAR SHOWED BLOSSOMING RETURNS
ACROSS THE OKANOGAN HIGHLANDS THROUGH THE PANHANDLE. RETURNS ARE
INCREASING RETURNS OVER LINCOLN AND SPOKANE COUNTY SOUTHWARD INTO
THE PALOUSE.

THE 00Z NAM AND GFS SHOW THIS PRECIPITATION CONTINUING TO EXPAND
THROUGH MIDNIGHT INTO THURSDAY MORNING...WITH SOME MODERATE TO
HEAVIER PRECIPITATION DEVELOPING ALONG THE INCOMING COLD FRONT
FROM THE PANHANDLE THROUGH THE UPPER PALOUSE. THOUGH IT STILL
SHOWS FAIRLY GOOD SHADOWING NEAR THE LEE OF THE CASCADES AND OF
THE DEEPER L-C VALLEY IN THE LEE OF THE BLUES.

WINDS HAVE BEEN RUNNING A BIT HIGHER THAN GUIDANCE IN SOME PARTS
OF THE CWA...ACROSS THE UPPER COLUMBIA BASIN THROUGH THE SPOKANE
AREA. A BRIEF HOUR OR TWO ONE OR TWO SPOTS HAVE BEEN BORDERING
WIND ADVISORY LEVELS. WINDS HAVE BEEN ADJUSTED UPWARD A BIT FOR
THE NIGHT...BUT STILL JUST BELOW ADVISORY LEVEL. /JCOTE

&&

.AVIATION...VFR/LCL MVFR IS EXPECTED TO TURN TO IFR/LCL MVFR
CONDITIONS OVERNIGHT INTO EARLY THURSDAY...AS A FRONT PASSES AND
CLOUDS LOWER AND PRECIPITATION EXPANDS. LOOK FOR IMPROVING CIGS
AFTER 15-20Z. A STRONG FLOW OFF THE SURFACE WILL ALLOW FOR SOME
WIND SHEAR NEAR KPUW/KCOE/KEAT AS WELL UNDER THIS REGIME. LCL
BREEZY TO WINDY CONDITIONS WILL ALSO BE FOUND WITH FRONTAL
PASSAGE. WITH THE FRONTAL PASSAGE AND A STABLE LAYER ALOFT
CHANNELING STRONGER FLOW UNDER IT...STRONG WESTERLY WINDS ARE
POSSIBLE THURSDAY AFTERNOON...ESPECIALLY AROUND KEAT WITH GUSTS
OVER 40 KTS POSSIBLE BY AFTERNOON. /JCOTE

&&

.PRELIMINARY POINT TEMPS/POPS...
SPOKANE        40  44  21  29  22  36 /  90  80  20  10   0  10
COEUR DALENE  40  44  24  30  21  36 /  90 100  40  10   0  20
PULLMAN        42  45  25  34  25  43 / 100 100  50  10   0  10
LEWISTON       46  51  33  37  28  43 /  60  80  10   0   0   0
COLVILLE       35  41  17  28  20  31 /  90  70  10  10  10  10
SANDPOINT      38  41  25  27  20  32 / 100 100  40  10  10  20
KELLOGG        39  42  27  28  22  34 / 100 100  70  10  10  10
MOSES LAKE     38  46  21  32  20  32 /  30  30  10   0   0   0
WENATCHEE      37  46  23  34  20  33 /  40  30  10   0   0   0
OMAK           35  41  20  29  18  31 /  50  30  10   0   0  10

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...NONE.
WA...NONE.
&&
Hazardous weather outlook, Jan 7, 6:27 AM PST, 20 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
627 AM PST WED JAN 7 2009

WAZ034-035-041-043-044-081430-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-WENATCHEE AREA-
OKANOGAN VALLEY-WATERVILLE PLATEAU-
627 AM PST WED JAN 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
WASHINGTON...EAST CENTRAL WASHINGTON AND NORTH CENTRAL
WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

UNSEASONABLY WARM TEMPERATURES ARE EXPECTED THROUGH TONIGHT. THIS
WILL RESULT IN RAPID SNOWMELT ACROSS THE REGION WHICH COULD LEAD
TO LOCALIZED PONDING OF WATER OVER LOW-LYING AREAS AND LOCATIONS
NEAR PLUGGED STORM DRAINS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE UNSEASONABLY WARMTH WILL CONTINUE THROUGH THURSDAY RESULTING
IN MORE RUNOFF AND LOCALIZED PONDING OF WATER IN LOW-LYING AREAS.
COOLER AND DRIER WEATHER WILL ARRIVE BY THE END OF THE WEEK.

IDZ001>004-026-027-WAZ031>033-036>038-042-081430-
NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
SPOKANE AREA-NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
EAST SLOPES NORTHERN CASCADES-
627 AM PST WED JAN 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL IDAHO...NORTH CENTRAL WASHINGTON...NORTHEAST
WASHINGTON AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

UNSEASONABLY WARM TEMPERATURES COMBINED WITH MODERATE TO LOCALLY
HEAVY RAINS WILL CONTRIBUTE TO EXCESSIVE RUNOFF OVER MUCH OF THE
AREA. RAINFALL OF 1 TO 3 INCHES IS EXPECTED NEAR THE CASCADES WITH 1
TO 2 INCHES OVER THE IDAHO PANHANDLE. THIS RUNOFF WILL LEAD TOWARD
AREAS OF FLOODING IN URBAN LOCATIONS...AS WELL AS NEAR SMALL
RIVERS AND STREAMS. SOUTHWEST WINDS OF 20 TO 30 MPH WILL ALSO
REDEVELOP OVERNIGHT...LEADING TOWARD ENHANCED SNOWMELT...ESPECIALLY
OVER THE PALOUSE AND INTO THE SPOKANE AND COEUR DALENE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE WARM AND WET WEATHER WILL CONTINUE THROUGH THURSDAY RESULTING
IN PROLONGED FLOODING CONDITIONS IN URBAN AREAS AND NEAR SMALL
RIVERS AND STREAMS. COOLER AND DRIER CONDITIONS WILL DEVELOP BY
THE END OF THE WEEK EASING THE FLOODING THREAT.

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 7:02 PM PSTRiver Flood WarningOTXLatah36 hr
Jan 8, 11:05 AM PSTAreal Flood WarningOTXShoshone27 hr
Jan 8, 1:06 PM PSTFlash Flood WatchOTXBenewah, Shoshone30 hr

Nearby

River Flood Warnings in Idaho, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.